# SDR AALA200800319

- Difficulty date: February 14, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49471
- Aircraft time: 60,302 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL  INFLIGHT T1419/14FEB - AFTER TAKEOFF CREW REPORTED SMOKE AND FUMES IN CABIN.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED AIR CONDITIONING PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
